# SDR SIMA20141228001

- Difficulty date: December 28, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,995 hours, 29,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HEARD A NOISE FROM TOP CENTER WINDSHIELD AREA, RETURN TO LAND.   PERFORMED PERMANENT REPAIR OF CAPTAIN`S WINDSHIELD FILLET SEAL IAW SRM 52-20-01.
